# SDR UALA2012071803902

- Difficulty date: July 17, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 46,669 hours, 12,072 cycles
- Engine: Pwa PW4056
- System (JASC): 7932 · Engine Oil Quantity
- Part: Transmitter
- Part number: S332T00613
- Part serial: 218
- Condition: Faulty
- Location: Oil Qty
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RT OIL QTY FLUCTUATING FROM 20 DOWN TO 1 AND BACK.  CHECKED OIL QTY, TANK FULL.  REPLACED ENG 2 OIL QUANTITY TRANSMITTER.
